# SDR SWAA2023061257222

- Difficulty date: June 7, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 49,879 hours, 29,990 cycles
- Engine: Cfmint CFM567B242
- Engine time: 49,889 hours, 29,996 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Zn 400 Nacelle/P
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE SHUTDOWN;SMALL FIRE ON #1 ENGINE EXHAUST;AT 5:00 POSITION.<REMOVED AND REPLACED #1 ENG. PER MT771-00-01 REF TTG8Q00LJY44
